# SDR HNAA0700188

- Difficulty date: September 4, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 41,046 hours, 46,046 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 8533499102
- Condition: Corroded
- Location: Bs 597
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RIGHT SEAT TRACK AT STATION X597.500.  RIGHT INBOARD SEAT TRACK REPLACED FROM STATION X526.500 TO X618.00.  INSTALLED WITH SOLID RIVETS PER SRM 51-41-00.
